# SDR AALA201802169005

- Difficulty date: February 8, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL PLATE HAS TWO AREAS OF CORROSION AROUND BOTH INBOARD NUT PLATE HOLES, FORWARD OF FRAME 68, Z-500 , Y-1292.  REMOVED THE CORRODED SECTION, AND INSTALLED A REPAIR ANGLE IAW SRM 53-41-14.
